MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION VERTIFLEX INSTRUMENT PLATFORM; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE

BOSTON SCIENTIFIC NEUROMODULATION VERTIFLEX INSTRUMENT PLATFORM; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Model Number 140-9800
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an implant procedure, the patient was positioned on their stomach and incision was made.Then the dilator was inserted and the patient started to have difficulties with their oxygen and saturation levels.The procedure was aborted.The patient was flipped over and chest compressions were done due to the patient not breathing.Emergency medical services were called to attend to the patient and after the patient's blood pressure and oxygen saturation stabilized, the patient was taken to the hospital.The patient was in stable condition at the hospital.It was noted that the patient has pre-existing breathing issues.

Brand Name
VERTIFLEX INSTRUMENT PLATFORM
Common Device Name
PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key12169602
Report Number3006630150-2021-03774
Device Sequence Number3821154
Product Code NQO
UDI-Device Identifier00884662000611
UDI-Public00884662000611
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P140004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/06/2025
Device Model Number140-9800
Device Catalogue Number140-9800
Device Lot Number204095
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2021
Initial Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;